# SDR CALA2023050301335

- Difficulty date: May 3, 2023
- Submitted: May 3, 2023
- Operation: Air carrier
- Aircraft: N77261
- Make and model: Boeing 737-8
- Aircraft serial: 31582
- Aircraft time: 70,034 hours, 24,145 cycles
- System (JASC): 5700 · Wing Structure
- Part: Fitting
- Part number: NA
- Condition: Cracked
- Location: Sta540/Rbl15.04
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

SHEAR FITTING AT STATION 540 AND RBL 15.04 IS CRACKED. SUPPORT TASK NSA EMX N/R 00073. 00073, AND HANGAR N/R 5867104,  REMOVED AND REPLACED SHEAR FITTING AT STATION 540 AND RBL 15.04 IAW B737-800 SRM 51-40-02 AND BAC DWG 111A2000 REV ORIGINAL. SEE NSA EMX N/R 00073 AND HANGAR N/R 5867104 FOR WORK ACCOMPLISHED. CIR C/W. DATA WAS TRANSCRIBED FROM NSA
